# SDR DALA13011393273

- Difficulty date: March 6, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 34,448 hours, 15,381 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Dented
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND TAILCONE EXTERNAL SKIN DENTED AT FR80 RT SIDE APPROX 8" FROM TOP CENTER LINE.   FOUND TO BE OUT OF LIMITS IAW SRM 53-51-11, FIG 108, DIA 104. L=.850 W=.850 IAW SRM 53-51-11, FIG 203.  FABRICATED REPAIR DOUBLER IAW SRM 53-51-11, FIG 203.  INSTALLED REPAIR DOUBLER IAW SRM 53-51-11, FIG 203.
